# SDR SIMA0611

- Difficulty date: March 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Seat 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3512 - EMERGENCY LIGHTS OVER SEAT 11A INOPERATIVE.  REMOVED AND REPLAFED BULB.  OPS CHECK GOOD.  (M)
